Sh:E74

Bib entry
@article{Sh:E74,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{General topology meets model theory, on $\mathfrak p$ and $\mathfrak t$}},
 journal = {Proc. Natl. Acad. Sci. USA},
 fjournal = {Proceedings of the National Academy of Sciences of the United States of America},
 volume = {110},
 number = {33},
 year = {2013},
 pages = {13300--13305},
 issn = {0027-8424},
 doi = {10.1073/pnas.1306114110},
 mrclass = {03C45 (03C20 03E17)},
 mrnumber = {3105597},
 doi = {10.1073/pnas.1306114110}
}